Volume 17, Issue 2 (9-2022)                   IJMSI 2022, 17(2): 1-17 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kaushal S, Parmar K, Priya. Wave Propagation in Generalized Thermodiffusion Elastic Medium with Impedence Boundary Condition. IJMSI 2022; 17 (2) :1-17
URL: http://ijmsi.ir/article-1-1385-en.html
In the present investigation, we study the reflection of plane waves, that is, Longitudinal displacement wave(P-Wave), Thermal wave(T-Wave) and Mass Diffusive wave(MD-Wave) in thermodiffusion elastic-half medium which is subjected to impedence boundary condition in context of one relaxatioon time theory given by Lord and Shulman theory (L-S) and the Coupled theory (C-T) of thermoelasticity. The expressions of amplitude ratios are obtained numerically and their variation with angle of incidence is presented graphically for a particular model to emphasize on the impact of impedence parameter, relaxation time and diffusion. Some special cases are also deduced.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb